# SDR RAIA950604

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1447
- Condition: Chafed
- Location: Hyd Bay
- Part time: 8,938 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7328 - HYDRAULIC PRESSURE WENT TO ZERO, CREW PERFORMED EMERGENCY PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC PRESSURE LINE AT HYDRAULIC PRESSURE FILTER.  LEAK CHECK GOOD ON GROUND TEST OF SYSTEM.  (M)
